RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2009, Volume 2, Issue 1, Pages 48–62 (Mi jsfu51)  

This article is cited in 5 scientific papers (total in 5 papers)

Recognition Method of Algorithms Classes on the Basis of Asymptotics for the Elasticity of Complexity Functions

Valentina V. Bykova

Institute of Mathematics, Siberian Federal University

Abstract: We offer a new indication to recognize the algorithms classes which is based on the asymptotic behavior of the elasticity of complexity functions. The present day analogy for functions of complexity algorithms and produced functions is used, the rate of which is traditionally evaluated by elasticity in econometrics. The theorem that states the characterization of elasticity for rapid, polynomial, subexponential, exponential and hyperexponential algorithms has been proved. The principal advantage of the suggested indication is that it allows the simplicity of computation caused by the well-known properties of elasticity.

Keywords: computation complexity, elasticity of algorithms.

Full text: PDF file (360 kB)
References: PDF file   HTML file
UDC: 519.1

Citation: Valentina V. Bykova, “Recognition Method of Algorithms Classes on the Basis of Asymptotics for the Elasticity of Complexity Functions”, J. Sib. Fed. Univ. Math. Phys., 2:1 (2009), 48–62

Citation in format AMSBIB
\Bibitem{Byk09}
\by Valentina~V.~Bykova
\paper Recognition Method of Algorithms Classes on the Basis of Asymptotics for the Elasticity of Complexity Functions
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2009
\vol 2
\issue 1
\pages 48--62
\mathnet{http://mi.mathnet.ru/jsfu51}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu51
  • http://mi.mathnet.ru/eng/jsfu/v2/i1/p48

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Bykova, “Elastichnost algoritmov”, PDM, 2010, no. 2(8), 87–95  mathnet
    2. V. V. Bykova, “Elastichnost algoritmov”, PDM, 2010, prilozhenie № 3, 76–78  mathnet
    3. Valentina V. Bykova, “Analysis parameterized algorithms on the bases of elasticity to functions complexity”, Zhurn. SFU. Ser. Matem. i fiz., 4:2 (2011), 195–207  mathnet
    4. V. V. Bykova, “FPT-algoritmy i ikh klassifikatsiya na osnove elastichnosti”, PDM, 2011, no. 2(12), 40–48  mathnet
    5. V. V. Bykova, “FTP-algoritmy i ikh klassifikatsiya na osnove elastichnosti”, PDM, 2011, prilozhenie № 4, 58–60  mathnet
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:732
    Full text:321
    References:171

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021